# SDR 20000515AP020

- Difficulty date: August 19, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC150643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT ANGLE HAS CORROSION STATION 1069 LBL 54 TO 64.  REMOVED CORROSION, FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED SUPPORT ANGLE LBL 54 IAW SRM 51-20-1 PAGE 18, 51-30-2 PAGE 6.  (M)
